# SDR ASAA2021112736709

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,236 hours, 9,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9497
- Condition: Seized
- Location: Right Ecs Bay
- Part time: 30,236 hours, 9,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT IS ON, WILL NOT RESET W/ MASTER CAUTION AND SIX PACK. GROUNDED - YES. UPON FCSOV REMOVAL FOUND ACM SIEZED AND DAMAGED BLADES. ALSO FOUND DAMAGE ON PRIMARY DIFFUSER. REMOVED ACM PER B737-900 AMM 21-51-04-000-802-002. REMOVED PRIMARY DIFFUSER PER AMM 21-51-03-000-805-002.
